# SDR JR2R20170330260

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 6,806 hours, 3,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17065644001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT GUSSET AT FS 23960 W/L 490 RBL 1041.4 HAS CORROSION. REMOVED AND REPLACED GUSSET IAW SRM 51-42-02.
